Alert archive / Wyoming / Special Weather Statements in 2014

Special Weather Statement, NWS Riverton, WY

July 15, 2014Sublette County, Wyoming

NWS Riverton, WY issued this special weather statement at Jul 15, 2014, 9:21 PM MDT for Sublette County, Wyoming. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2014, 9:21 PM MDT (03:21 UTC)
Expired
Jul 15, 2014, 9:45 PM MDT
In force
24 min
Issued by
NWS Riverton, WY

County Sublette County, WY

The radar

The Riverton/Lander radar (KRIW), 103 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 3.4 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2014-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 336 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2014-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
336 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
2932 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WWUS85 KRIW 160321
SPSRIW

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
921 PM MDT TUE JUL 15 2014

WYZ014-025-026-160345-
UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-WIND
RIVER MOUNTAINS WEST WY-
921 PM MDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 945
PM MDT...

AT 912 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HWY JCT 191 AND 352...OR JUST NORTHWEST OF 
PINEDALE...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND THUNDERSTORM OUTFLOW WIND
GUSTS OF 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
U.S. HWY 191 MILE MARKER 90 AND BOULDER LAKE AROUND 925 PM MDT.
BOULDER AROUND 930 PM MDT.
U.S. HWY 191 MILE MARKER 80 AND STATE HWY 351 MILE MARKER 20 AROUND
935 PM MDT.
HWY JCT 191 AND 351 AND STATE HWY 353 MILE MARKER 10 AROUND 940 PM
MDT.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4272 10933 4249 10970 4283 11019 4302 10980
TIME...MOT...LOC 0320Z 311DEG 42KT 4280 10984

$$

LYNOTT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Jul 15, 1:39 PM MDT, 7 hours 42 minutes earlier.

Area forecast discussion, Jul 15, 1:39 PM MDT, 7 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
139 PM MDT TUE JUL 15 2014

.SHORT TERM...TONIGHT AND WEDNESDAY

DISTURBANCE AND 50KT JET STREAK ON TOP OF OUR WRN U.S. MOISTURE
PLUME BROUGHT SOME MORNING SHOWERS AND A FEW THUNDERSTORMS TO THE
SOUTHWEST THIS MORNING. THIS CONVECTION HAS CONTINUED TO TRACK EAST
AND SOUTHEAST DURING THE COURSE OF THE DAY BUT NOTHING SIGNIFICANT
FOR THIS ELEVATED CONVECTION. OTHER 'ARM' OF ASCENT ALSO BROUGHT A
FEW MORNING SHOWERS TO THE FAR NRN AND ERN ZONES. OTHERWISE...ALL
EYES TURN TO OUR UPPER LOW OVER MT AND DEVELOPING SEVERE WX
POTENTIAL IN OUR CENTRAL/ERN ZONES. SURFACE LOW CONTINUES TO
STRENGTHEN TO OUR SOUTH WITH INCREASING SE FLOW OVER SERN WYO AND CO
BRINGING IN INCREASING DEW POINTS TO THE ERN ZONES. WEAK FRONTAL
BOUNDARY CONTINUES TO SAG SOUTH INTO CENTRAL WYOMING. INCREASING
SHEAR BEHIND THIS FRONTAL BOUNDARY ALONG WITH MODERATE INSTABILITY
OF 1000-1500 J/KG AND 50KT JET STREAK WILL LEAD TO SEVERE
THUNDERSTORMS FOR PARTS OF THIS AREA INTO THE EVENING. MID LEVEL
CIRCULATION ALSO DROPS SOUTH INTO NATRONA COUNTY WHICH COULD AID IN
A CLUSTER OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND FLOODING
POTENTIAL LATER ON. NATRONA COUNTY IS STILL THE BULLSEYE OF THE
SEVERE PARAMETERS BUT THERE MAY BE ENOUGH INSTABILITY AND SHEAR INTO
FREMONT COUNTY AND EVEN THE SERN ABSAROKAS FOR A FEW STRONG TO
SEVERE STORMS. SHOWERS AND ISOLATED THUNDERSTORMS WILL LIKELY
CONTINUE OVERNIGHT IN NATRONA AND PARTS OF JOHNSON COUNTY AND EVEN
INTO WEDNESDAY IN THE CYCLONIC NW FLOW. EVEN THE WEST WILL HAVE A
FEW STRONGER STORMS TODAY WITH MODIFIED SOUNDINGS SHOWING UP TO A
1000 J/KG FOR KJAC. QUIETER OUT WEST WEDNESDAY WITH ISOLATED STORMS
AT BEST. LOTS OF MOUNTAIN SHOWERS AND A FEW THUNDERSTORMS OVER
CENTRAL AND ERN MOUNTAINS WEDNESDAY STILL. NOT THE SEVERE VARIETY
BUT NEVERTHELESS...A FAIR AMOUNT OF ACTIVITY THE HIGHER ONE GOES. AN
UNSEASONABLY COOL DAY WEDNESDAY EAST OF THE DIVIDE WITH MAINLY 70S
TO THE LOWER 80S IN THE LOWEST PARTS OF THE BIG HORN BASIN. THE ERN
ZONES WILL BE THE COOLEST WITH A FEW LOCALES STRUGGLING JUST TO HIT
70.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY

UPR LVLS WILL HAVE LARGE BROAD TROF ACROSS ERN CONUS...RIDGE WRN
COAST AND WY IN BETWEEN UNDER NW FLOW WITH RATHER STRONG UPR SW TROF
EMBEDDED AND MOVING TO THE SE THRU THE MAIN FLOW. THE SFC WILL HAVE
WELL DEVELOPED LOW WITH ALL ATTENDING FRONTS...WARM AND
COLD...ANCHORED ACROSS SRN WY WITH INCREASING RETURN FLOW FROM THE E
TO N OCCURRING AROUND THE E AND N SIDE OF THE LOW W/ DEEP SHEAR
QUITE STRONG UNDER THIS SAME LOCATION.

OVERALL GOOD AGREEMENT OF LONG RANGE MDLS...THRU MOST OF THE FCST
PERIOD...W/ NEXT TUE BEING A SLIGHT OUTLIER. LINGERING SHOWERS AND
-TSRA WED NIGHT AS THE FA STILL FEELS THE TAIL EFFECTS OF THE UPR
LVL SW TROF MOVING S AND OUT OF THE CWA. THEN INCREASINGLY STABLE
CONDITIONS AND COOLER TEMPS WILL KEEP CONTROL OF STORMS THU WITH
MODEST SHOWERS AND STORMS INITIATING LATE IN THE DAY AND EVE W/ A
LITTLE HELP FROM A WEAK RIDGE TOPPING SW RIDING OVERHEAD. MODEST
RIDGING THU WILL BRING WARMER TEMPS TOO.

FRI...UPR NW FLOW CONTINUES W/ ANOTHER SW TROF EMBEDDED IN THE FLOW
FLATTENING THE RIDGE A BIT...AND ARRIVING ON THE NWRN FA DOORSTEP BY
FRI MORNING. BETTER THUNDERSTORM POTENTIAL THRU THE DAY AS UPR LVLS
COOL AND LAPSE RATES INCREASE...AS WILL MOISTURE AND CAPE TO THE
NORTH OF A DEVELOPING SFC LOW OVR THE SRN PORTION OF WY. ATTM...THE
OTHER ENVIRONMENTAL FOR STORM PRODUCTION LOOK TO REMAIN BELOW SEVERE
LVLS WITH THE STRONGER STORMS OF THE DAY OVR EITHER THE NRN
MOUNTAINS OR POSSIBLY THE LOWER ELEVATIONS OF JOHNSON AND NATRONA
COUNTIES. WILL MONITOR FOR ANY INCREASES IN BETTER TSRA POTENTIAL.

THRU THE REST OF THE FCST...WARM WITH INCREASING MONSOON-LIKE
CONDITIONS OVR THE WEEKEND AND INTO THE BEGINNING OF THE NEXT WORK
WEEK. INDICATIONS THAT MOISTURE FEED FROM THE SWRN CONUS WILL BEGIN
TO INVADE THE STATE AND WHILE UNDER INCREASINGLY UPR LVL SW
FLOW...THERE WILL BE INCREASING CHCS FOR PRECIP PRODUCTION...SO HAVE
RAISED POPS A BIT TO COINCIDE WITH THIS POTENTIAL...ESPECIALLY
ACROSS THE WEST AND NORTH.

.AVIATION.../00Z ISSUANCE/

TAF SITES EAST OF THE CONTINENTAL DIVIDE...KCPR/KRIW/KLND/KWRL/KCOD

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH 06Z WEDNESDAY. AREAS OF MVFR WILL OCCUR UNTIL 06Z DUE TO
REDUCED VISIBILITY IN HEAVY RAIN. AFTER 06Z WEDNESDAY SHOWERS WILL
DECREASE IN COVERAGE...EXCEPT IN NATRONA COUNTY. AREAS OF
RAIN AND LOW CLOUDS WILL OCCUR FROM KCPR TO KBYG AFTER 06Z WED WITH
MVFR CONDITIONS PREVAILING INTO WEDNESDAY MORNING.

TAF SITES WEST OF THE CONTINENTAL DIVIDE...KJAC/KBPI/KPNA/KRKS

VFR CONDITIONS WILL PREVAIL THROUGH WEDNESDAY. HOWEVER...SCATTERED
SHOWERS AND THUNDERSTORMS WILL OCCUR OVER NORTHWEST WY THROUGH 03Z.
LOCAL MVFR CONDITIONS WILL OCCUR DUE TO REDUCED VISIBILITY IN HEAVY
RAIN. THE KJAC TERMINAL SITE WILL BE IMPACTED BY THIS ACTIVITY IN
THE AFTERNOON AND EARLY EVENING. SOUTHWEST WY WILL SEE ONLY ISOLATED
SHOWERS OR STORMS THROUGH EARLY EVENING. ISOLATED LATE DAY THUNDERSTORMS
ARE POSSIBLE ON WEDNESDAY ESPECIALLY ALONG THE CONTINENTAL DIVIDE.

.FIRE WEATHER...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL IMPACT THE CENTRAL AND
EASTERN PART OF THE DISTRICT INTO THE EVENING HOURS. THE STORMS WILL
TAPER OFF TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS OVER THE
EASTERN PART AFTER 06Z WEDNESDAY. WIDELY SCATTERED TO SCATTERED
THUNDERSTORMS IN THE NORTHWEST WILL DECREASE AND END AFTER 03Z
WEDNESDAY. THE SOUTHWEST WILL GENERALLY BE DRY AND WINDY WITH WEST
WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. ONLY ISOLATED STORMS
ARE POSSIBLY UNTIL AROUND 03Z. WEDNESDAY WILL BE UNSEASONABLY COOL
EAST OF THE DIVIDE WITH QUITE A BIT OF MOUNTAIN SHOWERS AND ISOLATED
THUNDERSTORMS. THE EASTERN PART OF THE DISTRICT WILL ALSO SEE QUITE A
BIT OF SHOWERS AND A FEW THUNDERSTORMS. THE SOUTHWEST LOOKS DRY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...SKRBAC
LONG TERM...BRAUN
AVIATION...SKRBAC
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 15, 7:50 PM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
750 PM MDT TUE JUL 15 2014

WYZ001>020-022>030-160500-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
750 PM MDT TUE JUL 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING.
STRONGEST STORMS WILL BE OVER NATRONA COUNTY...WHERE HEAVY RAIN
AND HAIL CAN BE EXPECTED. THERE COULD BE DAMAGING WIND
ACROSS EAST CENTRAL WYOMING AS WELL. THUNDERSTORM ACTIVITY
WILL DIMINISH AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY...ISOLATED TO SCATTERED THUNDERSTORMS MAINLY IN THE
AFTERNOON AND EVENING AND IN THE EAST.

THURSDAY...ISOLATED THUNDERSTORMS MAINLY OVER THE NORTHWEST.

SATURDAY THROUGH MONDAY...ELEVATED FIRE WEATHER CONDITIONS SOUTHWEST
AND CENTRAL WITH BREEZY...VERY WARM AND BREEZY CONDITIONS ALONG WITH
ISOLATED DRY THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...ESPECIALLY ACROSS JOHNSON AND NATRONA COUNTIES...SHOULD
BE ESPECIALLY ALERT FOR SEVERE THUNDERSTORMS FOR THE REST OF
THIS EVENING. REPORT ANY SIGNIFICANT WEATHER PHENOMENA ASSOCIATED
WITH THUNDERSTORMS TO THE NATIONAL WEATHER SERVICE IN RIVERTON.

TEAM RIVERTON

In the hours before

Special weather statement, Jul 15, 7:29 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
729 PM MDT TUE JUL 15 2014

WYZ002-015-016-160215-
ABSAROKA MOUNTAINS WY-UPPER WIND RIVER BASIN WY-WIND RIVER MOUNTAINS
EAST WY-
729 PM MDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN SUBLETTE AND
NORTHWESTERN FREMONT COUNTIES UNTIL 815 PM MDT...

AT 724 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR U.S. HWY 287/26 MILE MARKER 50...OR 6 MILES
WEST OF DUBOIS...MOVING SOUTHEAST AT 35 MPH. THIS STORM SHOULD
CURRENTLY BE IMPACTING UNION PASS SUBDIVISION WITH SMALL HAIL AND
HEAVY RAIN.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
DUBOIS AROUND 735 PM MDT.
U.S. HWY 287/26 MILE MARKER 60 AROUND 740 PM MDT.
TORREY LAKE AROUND 745 PM MDT.
U.S. HWY 287/26 MILE MARKER 70 AROUND 755 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4358 10921 4328 10938 4351 10991 4374 10977
TIME...MOT...LOC 0127Z 297DEG 33KT 4355 10973

LYNOTT
Special weather statement, Jul 15, 8:00 PM MDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
800 PM MDT TUE JUL 15 2014

WYZ012-024-025-160230-
SALT RIVER AND WYOMING RANGES WY-TETON AND GROS VENTRE MOUNTAINS
WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-
800 PM MDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TETON COUNTY IN
NORTHWEST WYOMING...AND NORTHWESTERN SUBLETTE AND EXTREME NORTHERN
LINCOLN COUNTIES IN WEST CENTRAL WYOMING UNTIL 830 PM MDT...

AT 754 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR U.S. HWY 191 MILE MARKER 160...OR 14 MILES
SOUTHEAST OF JACKSON...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
U.S. HWY 191 MILE MARKER 150 AROUND 805 PM MDT.
BONDURANT AROUND 815 PM MDT.
U.S. HWY 191 MILE MARKER 140 AROUND 820 PM MDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY WITH THIS STORM. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4330 11015 4304 11035 4326 11074 4345 11059
TIME...MOT...LOC 0200Z 306DEG 29KT 4328 11055

LYNOTT
Local storm report, Jul 15, 8:37 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
837 PM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND GST     3 S I25 EXIT 210        43.12N 106.34W
07/15/2014  M71 MPH          NATRONA            WY   MESONET

&&

KPL
Special weather statement, Jul 15, 8:42 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
842 PM MDT TUE JUL 15 2014

WYZ012-014-024>026-160315-
SALT RIVER AND WYOMING RANGES WY-TETON AND GROS VENTRE MOUNTAINS
WY-UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS
WY-WIND RIVER MOUNTAINS WEST WY-
842 PM MDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 915
PM MDT...

AT 836 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR U.S. HWY 191 MILE MARKER 130...OR 26 MILES
NORTHWEST OF PINEDALE...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM HAS A
HISTORY OF PRODUCING VERY HEAVY RAIN AND SMALL HAIL.

THIS STORM WILL BE NEAR...
U.S. HWY 191 MILE MARKER 120 AND WARREN BRIDGE AROUND 850 PM MDT.
STATE HWY 352 MILE MARKER 10 AND HWY JCT 189 AND 191 AROUND 900 PM
MDT.
CORA AND U.S. HWY 191 MILE MARKER 110 AROUND 905 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR
VEHICLE ON A FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4301 10976 4281 11010 4301 11045 4326 11022
TIME...MOT...LOC 0241Z 304DEG 33KT 4307 11023

LYNOTT
Local storm report, Jul 15, 9:07 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
907 PM MDT TUE JUL 15 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             2 ENE CASPER            42.84N 106.29W
07/15/2014  M1.00 INCH       NATRONA            WY   COCORAHS

&&

KPL
Special weather statement, Jul 15, 9:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
921 PM MDT TUE JUL 15 2014

WYZ014-025-026-160345-
UPPER GREEN RIVER BASIN WY-UPPER GREEN RIVER BASIN FOOTHILLS WY-WIND
RIVER MOUNTAINS WEST WY-
921 PM MDT TUE JUL 15 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 945
PM MDT...

AT 912 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HWY JCT 191 AND 352...OR JUST NORTHWEST OF
PINEDALE...MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND THUNDERSTORM OUTFLOW WIND
GUSTS OF 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
U.S. HWY 191 MILE MARKER 90 AND BOULDER LAKE AROUND 925 PM MDT.
BOULDER AROUND 930 PM MDT.
U.S. HWY 191 MILE MARKER 80 AND STATE HWY 351 MILE MARKER 20 AROUND
935 PM MDT.
HWY JCT 191 AND 351 AND STATE HWY 353 MILE MARKER 10 AROUND 940 PM
MDT.

BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.

LAT...LON 4272 10933 4249 10970 4283 11019 4302 10980
TIME...MOT...LOC 0320Z 311DEG 42KT 4280 10984

LYNOTT

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 6:01 PM MDTSevere Thunderstorm WarningRIWFremont, Natrona28 min
Jul 15, 6:19 PM MDTFlash Flood WarningRIWNatrona3 hr
Jul 15, 6:22 PM MDTSpecial Weather StatementRIWJohnson53 min
Jul 15, 6:26 PM MDTSevere Thunderstorm WarningRIWNatrona64 min
Jul 15, 6:38 PM MDTSpecial Weather StatementRIWTeton67 min
Jul 15, 6:43 PM MDTSpecial Weather StatementRIWFremont47 min
Jul 15, 7:12 PM MDTSpecial Weather StatementRIW48 min
Jul 15, 7:25 PM MDTSevere Thunderstorm WarningRIWNatrona65 min
Jul 15, 7:29 PM MDTSpecial Weather StatementRIW46 min
Jul 15, 7:30 PM MDTFlash Flood WarningRIWNatrona3 hr
Jul 15, 8:00 PM MDTSpecial Weather StatementRIW30 min
Jul 15, 8:42 PM MDTSpecial Weather StatementRIWSublette33 min
Jul 15, 9:43 PM MDTSpecial Weather StatementRIWSublette47 min
Jul 16, 12:14 PM MDTSpecial Weather StatementRIWNatrona46 min
Jul 16, 12:19 PM MDTSpecial Weather StatementRIWNatrona56 min
Jul 16, 2:36 PM MDTSpecial Weather StatementRIWNatrona39 min
Jul 16, 4:10 PM MDTTornado Warning Tornado observedRIWNatrona20 min
Jul 16, 4:26 PM MDTTornado Warning Tornado observedRIWNatrona34 min
Jul 16, 5:05 PM MDTSpecial Weather StatementRIWNatrona25 min

Nearby

Special Weather Statements in Wyoming, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.